Article first published online: 22 OCT 2010
© 2010 The Author. dialectica© 2010 Editorial Board of dialectica
Volume 64, Issue 4, pages 483–502, December 2010
How to Cite
Sainsbury, R. M. (2010), Paderewski Variations. Dialectica, 64: 483–502. doi: 10.1111/j.1746-8361.2010.01240.x
- Issue published online: 18 NOV 2010
- Article first published online: 22 OCT 2010
Options for accessing this content:
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!